# SDR 9600112201

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Sounded
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL WITH FLAPS AT 5 DEGREES, TAKEOFF WARNING HORN ACTIVATED AND TAKEOFF WAS ABORTED.  OPERATIONAL CHECK WAS PERFORMED AND SYSTEM INDICATION CHECKED OK.
